# SDR SIMA20130609004

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 23,289 hours, 19,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE FWD FLASHLIGHT WAS INOPERABLE.  THE RED LED LIGHT DID NOT WORK. THE ACFT WAS REMOVED FROM SERVICE.  R & R FLASHLIGHT REF AMM 33-50-16.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
